# SDR AMTA200301036

- Difficulty date: August 8, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N331TZ
- Make and model: Boeing 737-83N
- Aircraft serial: 30660
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

LIGHT ODOR OF SMOKE IN ROWS 24 PLUS 25, NO VISABLE SMOKE IN CABIN.  OPERATED PACKS WITH ENGIENS PLUS APU INSPECTED OVERHEAD PANELS FOR ROWS 23 THROUGH 26, NO ODOR OF SMOKE OF EVIDENCE OF SMOKE NOTED.  (M)
